The inhomogeneous minima of binary quadratic forms (III)

E. S. Barnes Trinity College, Cambridge H. P. F. Swinnerton-Dyer Trinity College, Cambridge

TBD mathscidoc:1701.331096

Acta Mathematica, 92, (1), 199-234, 1954.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:41 uploaded by actaadmin ] [ 267 downloads ] [ 0 comments ] [ Cited by 31 ]
@inproceedings{e.1954the,
  title={The inhomogeneous minima of binary quadratic forms (III)},
  author={E. S. Barnes, and H. P. F. Swinnerton-Dyer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203141317703805},
  booktitle={Acta Mathematica},
  volume={92},
  number={1},
  pages={199-234},
  year={1954},
}
E. S. Barnes, and H. P. F. Swinnerton-Dyer. The inhomogeneous minima of binary quadratic forms (III). 1954. Vol. 92. In Acta Mathematica. pp.199-234. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203141317703805.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved